Rango numerico de productos conmutativos

Duggirala Rao

Revista colombiana de matematicas (1993)

  • Volume: 27, page 231-234
  • ISSN: 0034-7426

How to cite


Rao, Duggirala. "Rango numerico de productos conmutativos." Revista colombiana de matematicas 27 (1993): 231-234. <http://eudml.org/doc/181885>.

author = {Rao, Duggirala},
journal = {Revista colombiana de matematicas},
pages = {231-234},
title = {Rango numerico de productos conmutativos},
url = {http://eudml.org/doc/181885},
volume = {27},
year = {1993},

AU - Rao, Duggirala
TI - Rango numerico de productos conmutativos
JO - Revista colombiana de matematicas
PY - 1993
VL - 27
SP - 231
EP - 234
UR - http://eudml.org/doc/181885
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.